MAUDE Adverse Event Report: BIO-RAD MEDICAL DIAGNOSTICS GMBH REAGENT RED BLOOD CELLS IH-PANEL 11 PAPAIN; IH-PANEL 11 PAPAIN; 11X4 ML

BIO-RAD MEDICAL DIAGNOSTICS GMBH REAGENT RED BLOOD CELLS IH-PANEL 11 PAPAIN; IH-PANEL 11 PAPAIN; 11X4 ML
Catalog Number 814080100
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/08/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This is our combined initial and final report on this incident.
 
Event or Problem Description
The customer wanted to load ih-panel 11 papain on his ih-500 and noticed in cells 7 and 2 small clumps or threads.Therefore, no testing could be performed and the customer suspected a possible contamination.The customer sent in the allegedly defective product for investigational testing.All vials provided by the customer were leaked out as no drop pipettes were used for sealing of the opened vials.Therefore our quality control laboratory tested their retention sample of the affected lot.The cells were resuspend and it was investigated if a proper re-suspension is given or if strands of cells are visible.Afterwards the filling volume on the ih-500 was measured.The retention sample was also visually inspected.When carefully mixed, no small clumps or threads were visible.The suspensions were without abnormalities.

Brand Name
REAGENT RED BLOOD CELLS IH-PANEL 11 PAPAIN
Common Device Name
IH-PANEL 11 PAPAIN; 11X4 ML
Manufacturer (Section D)
BIO-RAD MEDICAL DIAGNOSTICS GMBH
industriestrasse 1
dreieich, hessen 63303
GM  63303
Manufacturer Contact
martina benkert
industriestrasse 1
dreieich, 63303
GM   63303
MDR Report Key21717927
Report Number9610824-2025-00010
Device Sequence Number21320246
Product Code KSZ
UDI-Device Identifier07611969952304
UDI-Public(01)07611969952304(17)250315(10)9503011
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
125208
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/17/2025
Device Catalogue Number814080100
Device Lot Number9503011
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/08/2025
Initial Report FDA Received Date03/28/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown